# SDR AALA20100920AUS01

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- Aircraft time: 66,552 hours, 34,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUS - CREW REPORTED AFT CARGO DOOR OPEN LIGHT ILLUMINATED AFTER TAKEOFF AND AIRCRAFT WAS HAVING DIFFICULTY PRESSURIZING.  EMERGENCY DECLARED RETURNED AUS LANDED WITHOUT INCIDENT.  CHECKED AND ADJUSTED AFT CARGO DOOR LIGHT SENSOR.  PERFORMED BITE TEST ON BOTH PRESSURE CONTROLLERS - NO FAULTS FOUND.  PRESSURIZED AIRCRAFT - PRESSURIZATION NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
